# SDR DALA2024081708232

- Difficulty date: August 16, 2024
- Submitted: August 17, 2024
- Operation: Air carrier
- Aircraft: N512DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11069
- Aircraft time: 7,429 hours, 1,751 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5012, AT GATE WHILE BOARDING CREW STARTED APU AND THEN NOTICED A DIRTY SOCK SMELL. COMPLIED WITH 2100-2007 APU BURNOUT. REPLACED LEFT AND RIGHT RECIRCULATION FILTERS. (LP 5903372)
